# SDR 96ZZZX2475

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177EM
- Make and model: Gulstm 690B
- Aircraft serial: 11471
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004312
- Condition: Cracked
- Location: Cockpit
- Part time: 3,400 hours
- Component: Ppg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CRACKED UNDER NORMAL AND PROPER OPERATING CONDITIONS WITH 3,400 HOURS ON WINDSHIELD.
